# SDR GTIA2024082838335

- Difficulty date: August 24, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N988NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11733
- Aircraft time: 927 hours, 434 cycles
- Engine: Iae PW1127GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT @ 14000 FEET; IDLE DESCENT. COULD NOT ISOLATE.-PERFORMED TSM 05-50-00-810-831-A FOUND ENG #1 AND #2 OVER SVC. DE-SVC ENG #1 AND #2 IAW 79-00-00AMM. REF LOG PAGE 3419860-2 PERFORMED ENGINE RUN NO ODOR NOTED. IAW AMM 71-00-00. A/C OK FOR CONT SVC
